# SDR USAABB03223

- Difficulty date: December 9, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV12
- Condition: Inoperative
- Location: Row 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR LEVEL EMEREGNCY LIGHT AT ROW 4 INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
